# SDR YENA201706070475

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 17,007 hours, 5,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSING 4000 FEET,  A DIRTY SOCK ODOR WAS STRONG.  FA'S ALSO CALLED UP TO SAY THEY SMELLED THE ODOR.   REACTIVATED PACK 2 IAW 21-51-00-440-002 AND (M) PROCEDURES.  ACCOMPLISHED HIGH POWER RUN IAW AMM 71-00-00-710-013-C. RAN THE NR 2 PACK FROM NR 2 ENGINE BLEED AND NR 1 ENGINE  BLEED AND APU BLEED, ALL SEPARATELY.  ALL OPS CHECKED OK.  NO ODORS PRESENT. RAN PACK 2 IN ALL FIVE CONFIGS IAW INFO NOTICE 2017-T015A SECTION B TABLE 1 AND TSM 71-00-00-810-801-A, 49-00-81-810-874A.  ACFT OK FOR SERVICE.
